# SDR HJL2003F00000

- Difficulty date: January 24, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N4710H
- Make and model: Mooney M20K
- Aircraft serial: 250473
- Engine: Cont TSIO360LB
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Condition: Failed
- Location: Rt Magneto
- Component: Magneto, Bendix
- Component part number: BL500556103
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FAILED TO RUN/ LESS THAN 500 FT/MIN CLIMB.  UPON INSPECTION FOUND TEETH IN DISTRIBUTOR GEAR SHEARED- 30 DEGREE.
